Journal of the European Mathematical Society
Full-Text PDF (633 KB) | Table of Contents | JEMS summary
Expansion and random walks in SLd(ℤ/pnℤ): IIJean Bourgain and Alex Gamburd (1) School of Mathematics, Institute for Advanced Study, 1 Einstein Drive, NJ 08540, PRINCETON, UNITED STATES
(2) Department of Mathematics, University of California at Santa Cruz, 1156 High Street, CA 95064, SANTA CRUZ, UNITED STATES
We prove that Cayley graphs of SLd(ℤ/pnℤ) are expanders with respect to the projection of any fixed elements in SL2(ℤ) generating a Zariski-dense subgroup.
No keywords available for this article.
Bourgain Jean, Gamburd Alex: Expansion and random walks in SLd(ℤ/pnℤ): II. J. Eur. Math. Soc. 11 (2009), 1057-1103. doi: 10.4171/JEMS/175